# SDR ASAA2013103096258

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 14,222 hours, 4,343 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Condition: Malfunctioned
- Location: Cdu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FMC EXECUTE BUTTON LIGHT FLASHES WHEN SELECTING DIRECT TO A WAYPOINT WITH LIGHTS TEST SWITCH IN THE RIM POSITION.   ACFT GROUNDED.  REMOVED CAPTAIN`S CDU TO INSPECT FOR AIRFLOW, NO DEFECTS FOUND.  REINSTALLED CDU IAW AMM REF 34-61-01.  FLIGHT CREW DEMONSTRATED EXECUTE KEY FUNCTIONS NORMAL.  NO HISTORY 30 DAYS, CHECKED GOOD FOR SERVICE.
